# SDR DALA2017122408833

- Difficulty date: December 22, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR FRAME WEB BS 207, LONGERON 15L AT PAX CABIN.  THE DOOR FRAME WEB WAS REPAIRED IAW SRM 53-05, PAR 153, FIG 142.
